MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5301-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxplus pressure rated extension set with needleless connector and y-site was damaged the following information was received by the initial reporter with the following verbatim: we've received the following complaint form our clinical staff when using your mpx5301-c, please advise: we have recently found several iv adapters in sds that are leaking with suspected hole/tear in the line.Customer response: 1.Kindly provide the date of event.There were 3 different occurrences over the last week, the most recent being friday (b)(6) 2024.2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.There was no harm caused to the patients that we are aware of.All 3 adapters were found to be leaking once they were attached to a patient and iv fluids were infusing.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material: mpx5301-c batch#: 24089052 it was reported by the customer that found several iv adapters in sds that are leaking with suspected hole/tear in the line.Verbatim: rcc received a complaint via email.Email(s) attached, we've received the following complaint form our clinical staff when using your mpx5301-c, please advise: we have recently found several iv adapters in sds that are leaking with suspected hole/tear in the line.Customer response: 1.Kindly provide the date of event.There were 3 different occurrences over the last week, the most recent being friday 9/6/2024.2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.There was no harm caused to the patients that we are aware of.All 3 adapters were found to be leaking once they were attached to a patient and iv fluids were infusing.3.We received only 2 pictures, if possible, could you please provide all pictures for investigation.I don't have any other pictures other than the ones that i sent you.4.Kindly confirm any physical sample if available for investigation? if yes, please provide the address of the facility for us to ship the return label? i do have the last adapter that we found to be leaking in my office.It's in a biohazard bag, as it was used on a patient.Let me know if you would like to pick up.5.Kindly provide the batch/lot number of the product.
 
Additional Manufacturer Narrative
It was reported by the customer that found several iv adapters are leaking with suspected hole/tear in the line.Two photos of the product packaging were received for quality evaluation.Photos of the product failure was not provided and therefore the customer complaint of component damage - leak could not be verified.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20352270
Report Number9616066-2024-01426
Device Sequence Number18142532
Product Code FPA
UDI-Device Identifier10885403237225
UDI-Public(01)10885403237225
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMPX5301-C
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown